MathSciNet Relay Station
MathSciNet bibliographic data
MR107279 (21 #6004) 53.00
Reinhart, Bruce L. Foliated manifolds with bundle-like metrics. Ann. of Math. (2) 69 1959 119–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement